# SDR SWIA201023502

- Difficulty date: January 6, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 21,690 hours, 16,787 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 621 BULKHEAD CRACKED AT LINTEL INTERFACE.  REPAIRED PER REO.
